# SDR DL757991566

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0201875003
- Condition: Failed
- Location: Row 21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21 SEAT MOUNTED EMERGENCY LIGHT INOP.  REPLACED SEAT HARNESS FOR BROKEN CONNECTOR.
